Alert archive / Texas / Wind Advisories in 2007
Wind Advisory 5, NWS Brownsville, TX
NWS Brownsville, TX issued this wind advisory at Apr 24, 2007, 10:22 PM CDT for Cameron County, Kenedy County, Willacy County, Texas. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2007, 10:22 PM CDT (03:22 UTC)
- Expired
- Apr 25, 2007, 2:37 AM CDT
- In force
- 4 hr
- Issued by
- NWS Brownsville, TX
Counties Cameron County, TX, Kenedy County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 69 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 3.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1603 J/kg
- Mixed-layer CIN
- -342 J/kg
- Mixed-layer LCL
- 1012 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KBRO 250322 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1022 PM CDT TUE APR 24 2007 ...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT WEDNESDAY... .A TIGHT PRESSURE GRADIENT ALONG THE LOWER TEXAS COAST IS PRODUCING SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH. TXZ251-254>257-250900- /O.NEW.KBRO.WI.Y.0005.070425T0322Z-070425T0900Z/ KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...RAYMONDVILLE...BROWNSVILLE... HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 1022 PM CDT TUE APR 24 2007 ...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT WEDNESDAY. A STRONG STORM SYSTEM MOVING ACROSS THE SOUTHERN PLAINS IS PRODUCING A TIGHT PRESSURE GRADIENT ALONG THE LOWER TEXAS COAST. SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH CAN BE EXPECTED. THESE STRONG WINDS SHOULD DIMINISH OVERNIGHT. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
1 follow-up statement
000 WWUS74 KBRO 250737 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 237 AM CDT WED APR 25 2007 ...WIND ADVISORY IS CANCELLED... .WINDS HAVE DECREASED BELOW ADVISORY CRITERIA. TXZ251-254>257-250845- /O.CAN.KBRO.WI.Y.0005.000000T0000Z-070425T0900Z/ KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...RAYMONDVILLE...BROWNSVILLE... HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 237 AM CDT WED APR 25 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE WIND ADVISORY. ALTHOUGH WINDS HAVE DECREASED BELOW ADVISORY CRITERIA...BREEZY CONDITIONS WILL PERSIST UNTIL COLD FRONT MOVES THROUGH LATE THIS MORNING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Apr 24, 7:57 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Apr 24, 7:57 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 757 PM CDT TUE APR 24 2007 .DISCUSSION... SEVERE WEATHER JUST CROSSING THE RIO GRANDE AT EAGLE PASS SHOULD STAY TO THE NORTH TONIGHT. CAPPING IN DEEP SOUTH TEXAS SHOULD KEEP THE PRECIPITATION TO A MINIMUM...CONFINED TO AROUND HBV AND BKS. HAVE UPPED POPS A BIT IN THOSE REGION...OTHERWISE ONGOING FORECAST LOOKS GOOD WITH FRONTAL PASSAGE EARLY TOMORROW MORNING. && .AVIATION... VFR CIGS WITH TEMPO MVFR CIGS ARE EXPECTED TONIGHT. CIGS AND VSBYS COULD BE TEMPO MVFR AND IFR DURING THE DAY ON WEDNESDAY DUE TO SCATTERED SHOWERS OR THUNDERSTORMS. WINDS WILL BE STRONG FROM THE SOUTHEAST TONIGHT AND WEDNESDAY MORNING DECREASING AND SWITCHING FROM THE NORTHWEST LATE WEDNESDAY. && .MARINE... SOUTHEAST WINDS WILL CONTINUE TO BE FAIRLY STRONG TONIGHT AS THE PRESSURE GRADIENT CONTINUES TO TIGHTEN DUE TO A POTENT UPPER LEVEL LOW NEARING THE TEXAS PANHANDLE. SMALL CRAFT ADVISORIES CONTINUE OVER THE COASTAL WATERS THROUGH MID MORNING WEDNESDAY. A WEAK FRONT MOVES INTO THE REGION LATER WEDNESDAY WITH WINDS DIMINISHING AND SEAS SUBSIDING. && .PREV DISCUSSION... /ISSUED 150 PM CDT TUE APR 24 2007/ DISCUSSION...BREEZY TO WINDY CONDITIONS WITH MOSTLY CLOUDY SKIES AND A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WILL PREVAIL TONIGHT THROUGH NOON WEDNESDAY IN ADVANCE OF A WEAK COLD FRONT... WHICH WILL PUSH OFFSHORE DEEP SOUTH TEXAS THURSDAY MORNING. DRY WEATHER IS THEN EXPECTED WEDNESDAY AFTERNOON THROUGH EARLY NEXT WEEK AS WEAK HIGH PRESSURE PREVAILS IN THE WAKE OF THE COLD FRONT. MOSTLY CLEAR SKIES WEDNESDAY AFTERNOON WITH A WEST-NORTHWEST MID- LEVEL FLOW WILL GRADUALLY GIVE WAY TO MOSTLY CLOUDY SKIES THE END OF THIS WEEK INTO EARLY NEXT WEEK. TEMPERATURES NEAR CLIMATOLOGY ARE FORECAST THROUGH THE NEXT SEVERAL DAYS. && .BRO WATCHES/WARNINGS/ADVISORIES... SCA GMZ130-132-135 UNTIL 02Z WEDNESDAY. SCA GMZ150-155-170-175 UNTIL 15Z WEDNESDAY. && THIS PRODUCT IS ALSO AVAILABLE ON OUR INTERNET WEB PAGE AT: HTTP://WWW.SRH.NOAA.GOV/BRO 64/65
Hazardous weather outlook, Apr 24, 11:34 AM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 1134 AM CDT TUE APR 24 2007 TXZ248>257-251100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 1134 AM CDT TUE APR 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY IS IN EFFECT UNTIL 6 PM THIS EVENING FOR CAMERON...WILLACY AND KENEDY COUNTIES. WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 40 MPH CAN BE EXPECTED. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LAGUNA MADRE AND THE OFFSHORE WATERS OF THE LOWER TEXAS COAST TODAY DUE TO STRONG SOUTHEAST WINDS AND BUILDING SEAS. THE SMALL CRAFT ADVISORIES WILL CONTINUE UNTIL 900 PM FOR THE LAGUNA AND OVERNIGHT ACROSS THE OFFSHORE WATERS. A HIGH RISK OF RIP CURRENTS IS ANTICIPATED ALONG THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA TODAY. A FEW STRONG THUNDERSTORMS COULD MOVE INTO ZAPATA...STARR AND JIM HOGG COUNTIES LATE THIS AFTERNOON OR THIS EVENING. WIND GUSTS TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ARE POSSIBLE ALONG WITH BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW STRONG THUNDERSTORMS COULD AFFECT PORTIONS OF DEEP SOUTH TEXAS TONIGHT AND WEDNESDAY. WIND GUSTS TO 45 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ARE POSSIBLE ALONG WITH BRIEF HEAVY RAIN. SMALL CRAFT ADVISORIES WILL CONTINUE FOR THE LOWER TEXAS GULF WATERS THROUGH WEDNESDAY MORNING AS STRONG SOUTHEAST WINDS CONTINUE. IN ADDITION...A HIGH RISK OF RIP CURRENTS WILL CONTINUE ALONG THE COAST ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED...HOWEVER LAW ENFORCEMENT PERSONNEL AND SKYWARN SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE IN BROWNSVILLE IF SEVERE WEATHER OR STRONG STORMS PRODUCING LOCALIZED FLOODING ARE IN PROGRESS.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.